# SDR MZZA96214

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, DENT WAS FOUND ON FUSELAGE SKIN AT BS 1140 BETWEEN STRINGER 20L AND STRINGER 21L AND THE DENT DEPTH BEYOND THE SPECIFIED LIMIT.  THE DAMAGED SKIN WAS REPAIRED PER B727 SRM 53-30-3 FIGURE 1.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 810625 (SEQ NR 02201).  (M)
